A numerical process of approximation by polynomials of solutions of Volterra integral equations of the second kind
Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2137-2145
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_12_a15,
author = {P. N. Denisenko},
title = {A numerical process of approximation by polynomials of solutions of {Volterra} integral equations of the second kind},
journal = {Differencialʹnye uravneni\^a},
pages = {2137--2145},
year = {1985},
volume = {21},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_12_a15/}
}
TY - JOUR AU - P. N. Denisenko TI - A numerical process of approximation by polynomials of solutions of Volterra integral equations of the second kind JO - Differencialʹnye uravneniâ PY - 1985 SP - 2137 EP - 2145 VL - 21 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_12_a15/ LA - ru ID - DE_1985_21_12_a15 ER -
P. N. Denisenko. A numerical process of approximation by polynomials of solutions of Volterra integral equations of the second kind. Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2137-2145. http://geodesic.mathdoc.fr/item/DE_1985_21_12_a15/